# SDR ABXA030179

- Difficulty date: May 14, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 70,121 hours, 65,679 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 RIGHT CRACKED BEHIND SPLICE SECTION AT FS 965 BEHIND FORWARD PYLON BULKHEAD.  REPAIRED AREA IAW DC-9 SRM 53-02.
